# SDR CALA2016070600412

- Difficulty date: July 6, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 56,756 hours, 19,329 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE ALARM ACTIVATED IN FLIGHT FIRST CLASS, PULLED CIRCUIT BREAKER IAW CHECK LIST AND RESET.  ALARM REACTIVATED, NO SMOKE OR HEAT DETECTED.
